# SDR REXA2025040400395

- Difficulty date: April 1, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 33,710 hours, 24,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH67036979
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 670BA-53-036 REV F DATED FEB 07/2024 FOUND EXISTING PILOT HOLE MISSALIGNED IN RH FLOOR AT RBL36 FS 820.  REPAIR BY REMOVING DAMAGE AND INSTALLING FREEZE PLUG IAW MHIRJ REO 690-53-41-527 REV -- DATED 2025-04-03.
